# SDR DL72S960200

- Difficulty date: December 9, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N543DA
- Make and model: Boeing 727232
- Aircraft serial: 22392
- System (JASC): 5754 · Leading Edge Devices
- Part: Baffle
- Part number: 651622369
- Condition: Cracked
- Location: Nr 2 Le Slat
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE SHOP INSPECTION, A CRACK WAS FOUND IN THE ANTI-ICE BAFFLE BETWEEN THE 11TH AND 12TH RIB FROM THE I/B  END.  BAFFLE WAS REPAIRED AS PER MM 57-57-0 FIG 8103A FOR NR 2 L/E SLAT.
